Volume 98

Normalized period matrices. II

Pages 1-57 by Bernard Dwork | From volume 98-1

Frobenius and the Hodge filtration (estimates)

Pages 58-95 by Barry Mazur | From volume 98-1

An order type decomposition theorem

Pages 96-119 by Richard Laver | From volume 98-1

Classification of subshifts of finite type

Pages 120-153 by Robert F. Williams | From volume 98-1

Analytic torsion for complex manifolds

Pages 154-177 by D. B. Ray, Isadore Manuel Singer | From volume 98-1

On the geometry of a theorem of Riemann

Pages 178-185 by George Kempf | From volume 98-1

Surgery on compact manifolds. The bounded even dimensional case

Pages 187-209 by Richard W. Sharpe | From volume 98-2

The number of cells in a non-bounding manifold

Pages 210-225 by Edwin E. Floyd | From volume 98-2

Generic projections

Pages 226-245 by John N. Mather | From volume 98-2

On $\mathbf{Z}_l$-extensions of algebraic number fields

Pages 246-326 by Kenkichi Iwasawa | From volume 98-2

Local cohomological dimension of algebraic varieties

Pages 327-365 by Arthur Ogus | From volume 98-2

On $p$-adic differential equations. II. The $p$-adic asymptotic behavior of solutions of ordinary linear differential equations with rational function coefficients

Pages 366-376 by Bernard Dwork | From volume 98-2

Lagrangian submanifolds and Hamiltonian systems

Pages 377-410 by Alan Weinstein | From volume 98-3

Deformations of complex structures on certain non-compact complex manifolds

Pages 411-426 by Garo K. Kiremidjian | From volume 98-3

On stable currents and their application to global problems in real and complex geometry

Pages 427-450 by H. Blaine Lawson, Jr., James Simons | From volume 98-3

The surjectivity of invariant differential operators on symmetric spaces. I

Pages 451-479 by Sigurdur Helgason | From volume 98-3

Some theorems on actions of algebraic groups

Pages 480-497 by Andrzej S. Białynicki-Birula | From volume 98-3

On $l$-adic zeta functions

Pages 498-553 by John Coates, Stephen Lichtenbaum | From volume 98-3

Pointwise convergence of Fourier series

Pages 551- by Charles Fefferman | From volume 98-3